# SDR YENA200207

- Difficulty date: February 11, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 6,603 hours, 3,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2821
- Condition: Inactive
- Location: Rt O/W Emcy Exit
- Stage of operation: DE
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Flt 66, JFK to RSW, Right overwing exit sign did not illuminate on gear extension and remained off at the gate.Removed and replaced right wing emergency light power supply per AMM 33-51-33, Ops check OK.
